Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 167, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 9, 2014, 2:01 PM CDT for Carroll County, Missouri. It took effect at Oct 10, 2014, 7:36 AM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2014, 2:01 PM CDT (19:01 UTC)
- In effect from
- Oct 10, 2014, 7:36 AM CDT
- Expired
- Oct 12, 2014, 4:16 AM CDT
- In force
- 45 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakenda Creek at Carrollton (CAXM7).
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
863
WGUS43 KEAX 091901
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
201 PM CDT THU OCT 9 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-101901-
/O.EXT.KEAX.FL.W.0163.141010T0902Z-141015T1006Z/
/BLVM7.2.ER.141010T0902Z.141012T1800Z.141014T1006Z.NO/
201 PM CDT THU OCT 9 2014
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to late Tuesday night.
* At 1:45 PM Thursday the stage was 13.9 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 29.5 feet by early Sunday afternoon. The river will
fall below flood stage by Tuesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 13.9 Thu 02 PM 29.5 early Sunday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-101900-
/O.EXT.KEAX.FL.W.0165.141010T0851Z-141012T1427Z/
/BONM7.2.ER.141010T0851Z.141011T0000Z.141011T1427Z.UU/
201 PM CDT THU OCT 9 2014
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* from late tonight to Sunday morning.
* At 1:30 PM Thursday the stage was 5.8 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 19.8 feet by Friday evening. The river will fall below
flood stage by late Saturday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 5.8 Thu 01 PM 19.8 Friday evening
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-101900-
/O.NEW.KEAX.FL.W.0167.141010T1236Z-141012T0916Z/
/CAXM7.1.ER.141010T1236Z.141011T0000Z.141011T0916Z.UU/
201 PM CDT THU OCT 9 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Wakenda Creek at Carrollton.
* from Friday morning to late Saturday night.
* At 1:00 PM Thursday the stage was 9.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 17.1 feet by Friday evening. The river will fall below
flood stage by Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 9.8 Thu 01 PM 17.1 Friday evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$4 follow-up statements
894
WGUS83 KEAX 092259
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT THU OCT 9 2014
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-102259-
/O.EXT.KEAX.FL.W.0163.141010T0723Z-141015T0909Z/
/BLVM7.2.ER.141010T0723Z.141012T1800Z.141014T0909Z.NO/
559 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to late Tuesday night.
* At 5:45 PM Thursday the stage was 19.0 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 29.5 feet by early Sunday afternoon. The
river will fall below flood stage by Tuesday morning.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 19.0 Thu 06 PM 29.5 early Sunday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
KSC005-103-102259-
/O.EXT.KEAX.FL.W.0160.000000T0000Z-141011T0414Z/
/ESTK1.2.ER.141009T1903Z.141009T2202Z.141010T0414Z.NO/
559 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Stranger Creek at Easton.
* until Friday evening.
* At 5:02 PM Thursday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 18.0 feet...1st street in easton and 231st street north and
south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 18.6 Thu 05 PM 18.2 this evening
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
MOC033-102259-
/O.EXT.KEAX.FL.W.0167.141010T0645Z-141012T1221Z/
/CAXM7.1.ER.141010T0645Z.141011T0000Z.141011T1221Z.UU/
559 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* from late tonight to Sunday morning.
* At 5:00 PM Thursday the stage was 13.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 17.1 feet by Friday evening. The river
will fall below flood stage by Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 13.7 Thu 05 PM 17.1 Friday evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$712
WGUS83 KEAX 100131
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
831 PM CDT THU OCT 9 2014
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Lamine River near Otterville affecting Cooper County.
Petite Saline Creek near Boonville affecting Cooper County.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-110131-
/O.CON.KEAX.FL.W.0166.141010T1516Z-141012T1255Z/
/BLRM7.1.ER.141010T1516Z.141011T0000Z.141011T1255Z.UU/
831 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* from Friday morning to Sunday morning.
* At 8:00 PM Thursday the stage was 10.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and
continue to rise to near 21.6 feet by Friday evening. The river
will fall below flood stage by Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 10.8 Thu 08 PM 21.6 Friday evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-110131-
/O.EXT.KEAX.FL.W.0162.141010T0449Z-141012T1644Z/
/VLYM7.2.ER.141010T0449Z.141011T0000Z.141011T1644Z.NO/
831 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Blackwater River at Valley City.
* from this evening to Sunday morning.
* At 8:00 PM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 26.5 feet by Friday evening. The river will fall below
flood stage by late Saturday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 20.4 Thu 08 PM 26.5 Friday evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-110131-
/O.EXT.KEAX.FL.W.0163.141010T0936Z-141014T2123Z/
/BLVM7.1.ER.141010T0936Z.141012T1800Z.141013T2123Z.NO/
831 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to Tuesday afternoon.
* At 7:45 PM Thursday the stage was 20.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 28.0 feet by early Sunday afternoon. The river will
fall below flood stage by Monday afternoon.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 20.4 Thu 08 PM 28.0 early Sunday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-110131-
/O.EXT.KEAX.FL.W.0164.141010T1600Z-141012T0251Z/
/OTTM7.1.ER.141010T1600Z.141011T0000Z.141011T0251Z.NO/
831 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Lamine River near Otterville.
* from Friday morning to Saturday evening.
* At 8:15 PM Thursday the stage was 5.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and
continue to rise to near 16.0 feet by Friday evening. The river
will fall below flood stage by Friday before midnight.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 5.2 Thu 08 PM 16.0 Friday evening
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC053-110131-
/O.EXT.KEAX.FL.W.0165.141010T0643Z-141012T1450Z/
/BONM7.2.ER.141010T0643Z.141011T0000Z.141011T1450Z.UU/
831 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* from late tonight to Sunday morning.
* At 7:30 PM Thursday the stage was 10.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 20.0 feet by Friday evening. The river
will fall below flood stage by late Saturday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 10.9 Thu 07 PM 20.0 Friday evening
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
KSC005-103-110130-
/O.EXT.KEAX.FL.W.0160.000000T0000Z-141011T0406Z/
/ESTK1.2.ER.141009T1903Z.141009T2202Z.141010T0406Z.NO/
831 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Stranger Creek at Easton.
* until Friday evening.
* At 5:02 PM Thursday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 18.0 feet...1st street in easton and 231st street north and
south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 18.6 Thu 05 PM 16.5 early Friday morning
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
MOC033-110130-
/O.EXT.KEAX.FL.W.0167.141010T0742Z-141012T1221Z/
/CAXM7.1.ER.141010T0742Z.141010T1800Z.141011T1221Z.UU/
831 PM CDT THU OCT 9 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* from late tonight to Sunday morning.
* At 8:00 PM Thursday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 17.0 feet by early Friday afternoon. The
river will fall below flood stage by Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 14.8 Thu 08 PM 17.0 early Friday afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$390
WGUS83 KEAX 100644
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 AM CDT FRI OCT 10 2014
...The Flood Warning continues for the following rivers in
Missouri...
Lamine River near Otterville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-110644-
/O.EXT.KEAX.FL.W.0164.141010T1708Z-141012T0320Z/
/OTTM7.1.ER.141010T1708Z.141011T0000Z.141011T0320Z.NO/
144 AM CDT FRI OCT 10 2014
The Flood Warning continues for
The Lamine River near Otterville.
* from this afternoon to Saturday evening.
* At 1:15 AM Friday the stage was 7.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 16.0 feet by this evening. The river will fall below
flood stage by tonight.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 7.6 Fri 01 AM 16.0 this evening
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC033-110644-
/O.EXT.KEAX.FL.W.0167.141010T1648Z-141012T0600Z/
/CAXM7.1.ER.141010T1648Z.141011T0000Z.141011T0600Z.UU/
144 AM CDT FRI OCT 10 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* from this morning to late Saturday night.
* At 1:00 AM Friday the stage was 15.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 16.5 feet by this evening. The river will fall
below flood stage by early Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.2 Fri 01 AM 16.5 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$290
WGUS83 KEAX 101516
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 AM CDT FRI OCT 10 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Lamine River near Otterville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-101546-
/O.CAN.KEAX.FL.W.0166.000000T0000Z-141012T1255Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1016 AM CDT FRI OCT 10 2014
The Flood Warning is cancelled for
The Big Creek at Blairstown.
* At 10:00 AM Friday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
19.5 feet early Saturday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 17.9 Fri 10 AM 19.5 early Saturday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-111516-
/O.EXT.KEAX.FL.W.0162.000000T0000Z-141012T0837Z/
/VLYM7.1.ER.141010T0508Z.141011T0000Z.141011T0837Z.NO/
1016 AM CDT FRI OCT 10 2014
The Flood Warning continues for
The Blackwater River at Valley City.
* until late Saturday night.
* At 9:00 AM Friday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by this
evening. The river will fall below flood stage Saturday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 22.7 Fri 09 AM 23.3 this evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-111516-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-141012T2046Z/
/BLVM7.1.ER.141010T1036Z.141011T0600Z.141011T2046Z.NO/
1016 AM CDT FRI OCT 10 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Sunday afternoon.
* At 9:45 AM Friday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by
early Saturday morning. The river will fall below flood stage
Saturday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.5 Fri 10 AM 25.3 early Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-101546-
/O.CAN.KEAX.FL.W.0164.000000T0000Z-141012T0320Z/
/OTTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 AM CDT FRI OCT 10 2014
The Flood Warning is cancelled for
The Lamine River near Otterville.
* At 9:15 AM Friday the stage was 9.5 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage with a value of
11.8 feet this evening.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 9.5 Fri 09 AM 11.8 this evening
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC053-111516-
/O.EXT.KEAX.FL.W.0165.000000T0000Z-141012T0936Z/
/BONM7.1.ER.141010T0626Z.141011T0000Z.141011T0936Z.UU/
1016 AM CDT FRI OCT 10 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late Saturday night.
* At 9:30 AM Friday the stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.4 feet by this
evening. The river will fall below flood stage Saturday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.1 Fri 09 AM 17.4 this evening
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
KSC005-103-111516-
/O.EXT.KEAX.FL.W.0160.000000T0000Z-141011T2254Z/
/ESTK1.2.ER.141009T1903Z.141010T0330Z.141010T2254Z.NO/
1016 AM CDT FRI OCT 10 2014
The Flood Warning continues for
The Stranger Creek at Easton.
* until Saturday afternoon.
* At 10:30 PM Thursday the stage was 19.4 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 19.5 feet...Highway 192 just east of easton is closed due to
swift current of water over the road.
* At 18.0 feet...1st street in easton and 231st street north and
south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 19.4 Thu 10 PM 17.9 this afternoon
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
MOC033-101546-
/O.CAN.KEAX.FL.W.0167.000000T0000Z-141012T0600Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1016 AM CDT FRI OCT 10 2014
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 10:00 AM Friday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage with a value of
15.4 feet this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.3 Fri 10 AM 15.4 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 9, 12:35 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Oct 9, 12:35 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT Thu Oct 9 2014
.DISCUSSION...
Issued at 508 AM CDT THU OCT 9 2014
Heavy rain event is ongoing across the northern part of the forecast
area. These thunderstorms are being driven by a very moist air mass
moving northward out of the Southern Plains. Precipitable water
values with this system are approaching 1.5 to 1.75 inches in the
atmosphere. This will bring ample ingredients for a heavy rain event
to continue through the rest of Thursday, and into Friday. Ongoing
thunderstorms are moving across Northern Missouri, but with time this
corridor of rain will push south as a surface ridge moves across the
Northern Plains with drier air, eventually bringing less rain to far
Northern Missouri, and more toward southern Missouri. The low level
jet will eventually become more veered with time, causing the storm
activity to be more centered over the Interstate 70 corridor and
points south through the day on Thursday. But in the meantime expect
moderate to heavy rain to persist area-wide through at least the mid
day to early afternoon. The severe weather threat appears to be on
the wane as current values of MU CAPE appear to be around 1000 J/KG
with effective shear values of around 35 kts. Expect the moderate to
heavy rain to persist through the rest of today, and last into the
early morning hours on Friday, before the main axis of precip moves
south of the area.
By mid day on Saturday most of the forecast area will be dry, with
perhaps the exception of the far southern row of counties. The next
batch of rain could move into the area as early as Sunday evening as
another deep mid level trough pushes into the area. Prior to the
trough moving in the atmosphere will likely be primed with another
batch of warm/moist air, which will bring enough fuel for another
round of heavy rain. At this time it appears that the heaviest rain
could miss the area to the south, but changes in the track and timing
could occur. All in all, through the next several days (including the
ongoing heavy rain event) much of the area could see upward of 1-3
inches, with some locations receiving as much as 5+ inches of rain.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1235 PM CDT THU OCT 9 2014
Warm front centered very close to I-70 looks like it won't make much
more northward progress which will probably keep MCI and possibly MKC
stuck in IFR clouds for much of the afternoon. There may be a few
breaks into MVFR or even VFR, but better chances to see these
improvements are further south at areas such as IXD and SZL.
For tonight, looks like a steady rain will start back up this evening
and most indications are that it will last through at least 12Z,
possibly into early afternoon. Any thunder that occurs through this
time will likely be isolated and due to in-cloud lightning with
minimal impacts to any terminals. Therefore thunder was removed from
the TAFs for tonight. IFR ceilings are likely for much of the
overnight and early morning periods though there could be some
improvement especially after sunrise.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLOOD WATCH through Friday evening FOR KSZ025-057-060-102>105.
MO...FLOOD WATCH through Friday evening FOR MOZ012>014-020>023-
028>033-037>040-043>046-053-054.
&&
DISCUSSION...Leighton
AVIATION...HawblitzelHazardous weather outlook, Oct 9, 12:36 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1236 PM CDT THU OCT 9 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101745- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1236 PM CDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY AND TONIGHT. ALTHOUGH NO SEVERE WEATHER IS EXPECTED...STORMS WILL BE CAPABLE OF HEAVY RAINFALL AND LOCALIZED FLOODING SOUTH OF A ST. JOSEPH TO MACON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND STORMS WILL CONTINUE ACROSS THE AREA ON FRIDAY. STORMS WILL AGAIN BE CAPABLE OF HEAVY RAIN AND POSSIBLE FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Oct 9, 10:26 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 AM CDT THU OCT 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM FLOOD 4 N EFFINGHAM 39.58N 95.41W
10/09/2014 ATCHISON KS LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING AT 294TH AND EDWARDS ROADS.
&&
SAWLocal storm report, Oct 9, 10:28 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 AM CDT THU OCT 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 6 N ATCHISON 39.64N 95.11W
10/09/2014 DONIPHAN KS LAW ENFORCEMENT
SEDGEWICK ROAD CLOSED NORTH OF ATCHISON DUE TO FLOODING.
&&
SAWThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 10:30 PM CDT | Special Weather Statement | EAX | Cooper, Pettis | 30 min |
| Oct 9, 12:19 AM CDT | Special Weather Statement | EAX | Harrison | 41 min |
| Oct 9, 1:55 AM CDT | Areal Flood Advisory | EAX | Platte | 4 hr |
| Oct 9, 5:57 AM CDT | Areal Flood Advisory | EAX | Buchanan, Clay, Clinton, Platte | 4 hr |
| Oct 9, 7:36 AM CDT | River Flood Warning | EAX | Clay, Ray | 30 hr |
| Oct 9, 8:01 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 71 hr |
| Oct 9, 8:01 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| Oct 9, 8:01 AM CDT | River Flood Warning | EAX | Cooper | 56 hr |
| Oct 9, 8:01 AM CDT | River Flood Warning | EAX | Cooper | 69 hr |
| Oct 9, 9:49 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 70 hr |
| Oct 9, 9:52 AM CDT | Areal Flood Warning | EAX | Buchanan, Clay, Clinton, Platte | 9 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.